# SDR DALA2017040402838

- Difficulty date: April 4, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 57,744 hours, 31,356 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE DAMAGED IN P DOME, ANGLE TAB, FORWARD OUTBOARD HOLE INBOARD OF STRINGER 26L END FITTING.  REPAIRED IAW ERA 556923-14, REV O.
